Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Abscess in my chest has produced more puss and red in color what is the cause ?

Hi i have abcsess in my cheat it was bigh i went to cvs and bought ichthammol i use this and i use amoxicillin too but i went to dr he say i must take clindamycin but i don t have health insurance what can i do now it has mor pus and same red
Asked On : Fri, 21 Jan 2011
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
If your diagnosis of abscess is right,then you should take the antibiotic what your dermatologist advices you .If it is very big then it should be drained out.This decision has to be taken by the concerned dermatologist only. So consult him ASAP.
Take care,
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor